My head has been hurting BAD for a few days and I have been weak and very fatigued. I don't know if its from coming off the medication or the flu. In the medication guide it does not say anything about like what I am experiencing. Any answers on your getting off Seroquel would help. Thanks. :(
How many mg's of seroquel were you on and how long were you on it for??
If you just stopped suddenly that is why you are experiencing withdrawls from the med,you need to taper slowly off this med to stop feeling so horrible,i'm also trying to get off it,i've gone from 300mg to 150mg,i'll have to go down to 100 then 50 before i can stop altogether.
Its best doing it that way then just stopping abrubtly.
Hope this helps.
Best of luck and take care
Hi, i just wanted to say that i was on seroquel and it was one the worst side effects that i have ever had off of a med besides my pain med withdrawls which i am still on. when getting off seroquel i had the same side effects that you had, felt like a bad bad flu, nervouse, had a hard time sleeping, everytime i got up or threw out the day i would get at least 200 very quick head spins they would only last for maybe 2 seconds but they drove me crazy and they lasted for well over a month, they drove me nuts as well as the flu feeling i had... hope i could be a help? But you also helped me because now i know i was not going nuts like people thought i was. lol... and also i felt like i had little tiny guys in my brain taking a sludge hammers and hitting me in my head, thus giving me the worse head pain i had ever had.. lol.. its not funny but thats the only way i can exsplain it.. mickey from shi-town. God bless..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 28 Apr 2010 • 2 answers
Posted 17 Nov 2011 • 1 answer
Posted 16 Jun 2014 • 1 answer
Posted 27 Sep 2016 • 0 answers